# SDR DALA2022011300268

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 43,306 hours, 21,454 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Sign
- Condition: Melted
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 6823 AFT GALLEY FASTEN SEATBELT SIGN WIFI/NO SMOKING LIGHT APPEARS MELTED FLIGHT ATTENDANTS REPORTED SMOKE IN THAT AREA.    FLT CREW TURNED UTILITY BUS'S OFF FOUND IN UPPER RT CORNER FASTEN SEATBELT SIGN MELTED AND BLACK. REMOVED BOTH COFFEE MAKERS NO DAMAGE FOUND. REINSTALLED. R/R RT FASTEN SEATBELT SIGN REF B757 AMM 33-24. WIRES HAD NO DMG. DMG CONTAINTED TO LIGHT ASSY. ONLY. OPS CKS GOOD. TURNED ON UTILITY BUSSES AND OPS CK'D COFFEE MAKERS GOOD. C/W NO GO ODI. NO DAMAGE NOTED TO CEILING LIGHTS AND OVENS IN AFT GALLEY. NO SMOKE OR FUMES NOTED DURING OPS OF ALL EQUIPMENT IN AFT GALLEY.
